Table of Contents
ISRN Computational Mathematics
Volume 2012 (2012), Article ID 171606, 8 pages
http://dx.doi.org/10.5402/2012/171606
Research Article

A Delay-Dependent Approach to Stability of Uncertain Discrete-Time State-Delayed Systems with Generalized Overflow Nonlinearities

Department of Electronics and Communication Engineering, Motilal Nehru National Institute of Technology, Allahabad 211004, India

Received 26 May 2012; Accepted 10 October 2012

Academic Editors: G. Bella, A. Dujella, M.-B. Hu, and R. López-Ruiz

Copyright © 2012 V. Krishna Rao Kandanvli and Haranath Kar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Bose and M. Q. Chen, “Overflow oscillations in state-space digital filters,” IEEE Transactions on Circuits and Systems, vol. 38, no. 7, pp. 807–810, 1991. View at Publisher · View at Google Scholar · View at Scopus
  2. J. H. F. Ritzerfeld, “A condition for the overflow stability of second-order digital filters that is satisfied by all scaled state-space structures using saturation,” IEEE Transactions on Circuits and Systems, vol. 36, no. 8, pp. 1049–1057, 1989. View at Publisher · View at Google Scholar · View at Scopus
  3. V. Singh, “Elimination of overflow oscillations in fixed-point state-space digital filters using saturation arithmetic,” IEEE Transactions on Circuits and Systems, vol. 37, no. 6, pp. 814–818, 1990. View at Publisher · View at Google Scholar · View at Scopus
  4. V. Singh, “A new frequency-domain criterion for elimination of limit cycles in fixed-point state-space digital filters using saturation arithmetic,” Chaos, Solitons & Fractals, vol. 34, no. 3, pp. 813–816, 2007. View at Publisher · View at Google Scholar · View at Scopus
  5. H. Kar and V. Singh, “A new criterion for the overflow stability of second-order state-space digital filters using saturation arithmetic,” IEEE Transactions on Circuits and Systems I, vol. 45, no. 3, pp. 311–313, 1998. View at Google Scholar · View at Scopus
  6. V. Singh, “A new realizability condition for limit cycle free state-space digital filter employing saturation arithmetic,” IEEE Transactions on Circuits and Systems, vol. 32, no. 10, pp. 1070–1071, 1985. View at Google Scholar · View at Scopus
  7. H. Kar and V. Singh, “Elimination of overflow oscillations in fixed-point state-space digital filters with saturation arithmetic: an LMI approach,” IEEE Transactions on Circuits and Systems II, vol. 51, no. 1, pp. 40–42, 2004. View at Publisher · View at Google Scholar · View at Scopus
  8. D. Liu and A. N. Michel, “Asymptotic stability of discrete-time systems with saturation nonlinearities with applications to digital filters,” IEEE Transactions on Circuits and Systems I, vol. 39, no. 10, pp. 798–807, 1992. View at Publisher · View at Google Scholar · View at Scopus
  9. H. Kar and V. Singh, “Robust stability of 2-D discrete systems described by the Fornasini-Marchesini second model employing quantization/overflow nonlinearities,” IEEE Transactions on Circuits and Systems II, vol. 51, no. 11, pp. 598–602, 2004. View at Publisher · View at Google Scholar · View at Scopus
  10. H. Kar and V. Singh, “Elimination of overflow oscillations in digital filters employing saturation arithmetic,” Digital Signal Processing, vol. 15, no. 6, pp. 536–544, 2005. View at Publisher · View at Google Scholar · View at Scopus
  11. V. Singh, “Modified form of Liu-Michel's criterion for global asymptotic stability of fixed-point state-space digital filters using saturation arithmetic,” IEEE Transactions on Circuits and Systems II, vol. 53, no. 12, pp. 1423–1425, 2006. View at Publisher · View at Google Scholar · View at Scopus
  12. H. Kar, “An LMI based criterion for the nonexistence of overflow oscillations in fixed-point state-space digital filters using saturation arithmetic,” Digital Signal Processing, vol. 17, no. 3, pp. 685–689, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. H. Kar, “An improved version of modified Liu-Michel's criterion for global asymptotic stability of fixed-point state-space digital filters using saturation arithmetic,” Digital Signal Processing, vol. 20, no. 4, pp. 977–981, 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. V. Singh, “Modified criterion for global asymptotic stability of fixed-point state-space digital filters using two's complement arithmetic,” Automatica, vol. 46, no. 2, pp. 475–478, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. H. Kar, “Comments on “modified criterion for global asymptotic stability of fixed-point state-space digital filters using two's complement arithmetic” [Automatica 46 (2010) 475–478],” Automatica, vol. 46, no. 11, pp. 1925–1927, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. H. Kar, “Asymptotic stability of fixed-point state-space digital filters with combinations of quantization and overflow nonlinearities,” Signal Processing, vol. 91, no. 11, pp. 2667–2670, 2011. View at Publisher · View at Google Scholar · View at Scopus
  17. S. F. Chen, “Asymptotic stability of discrete-time systems with time-varying delay subject to saturation nonlinearities,” Chaos, Solitons & Fractals, vol. 42, no. 2, pp. 1251–1257, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. V. Krishna Rao Kandanvli and H. Kar, “Robust stability of discrete-time state-delayed systems employing generalized overflow nonlinearities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 9, pp. 2780–2787, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. V. Krishna Rao Kandanvli and H. Kar, “Robust stability of discrete-time state-delayed systems with saturation nonlinearities: linear matrix inequality approach,” Signal Processing, vol. 89, no. 2, pp. 161–173, 2009. View at Publisher · View at Google Scholar · View at Scopus
  20. V. Krishna Rao Kandanvli and H. Kar, “An LMI condition for robust stability of discrete-time state-delayed systems using quantization/overflow nonlinearities,” Signal Processing, vol. 89, no. 11, pp. 2092–2102, 2009. View at Publisher · View at Google Scholar · View at Scopus
  21. V. K. R. Kandanvli and H. Kar, “Delay-dependent LMI condition for global asymptotic stability of discrete-time uncertain state-delayed systems using quantization/overflow nonlinearities,” International Journal of Robust and Nonlinear Control, vol. 21, no. 14, pp. 1611–1622, 2011. View at Publisher · View at Google Scholar · View at Scopus
  22. T. Ooba, “Stability of linear discrete dynamics employing state saturation arithmetic,” IEEE Transactions on Automatic Control, vol. 48, no. 4, pp. 626–630, 2003. View at Publisher · View at Google Scholar · View at Scopus
  23. Y. He, M. Wu, G. P. Liu, and J. H. She, “Output feedback stabilization for a discrete-time system with a time-varying delay,” IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2372–2377, 2008. View at Publisher · View at Google Scholar · View at Scopus
  24. Y. He, G. P. Liu, D. Rees, and M. Wu, “H∞ filtering for discrete-time systems with time-varying delay,” Signal Processing, vol. 89, no. 3, pp. 275–282, 2009. View at Publisher · View at Google Scholar · View at Scopus
  25. S. Xu and J. Lam, “On equivalence and efficiency of certain stability criteria for time-delay systems,” IEEE Transactions on Automatic Control, vol. 52, no. 1, pp. 95–101, 2007. View at Publisher · View at Google Scholar · View at Scopus
  26. S. Xu and J. Lam, “A survey of linear matrix inequality techniques in stability analysis of delay systems,” International Journal of Systems Science, vol. 39, no. 12, pp. 1095–1113, 2008. View at Publisher · View at Google Scholar · View at Scopus
  27. H. Gao, J. Lam, C. Wang, and Y. Wang, “Delay-dependent output-feedback stabilisation of discrete-time systems with time-varying state delay,” IEE Proceedings on Control Theory and Applications, vol. 151, no. 6, pp. 691–698, 2004. View at Publisher · View at Google Scholar · View at Scopus
  28. H. Gao and T. Chen, “New results on stability of discrete-time systems with time-varying state delay,” IEEE Transactions on Automatic Control, vol. 52, no. 2, pp. 328–334, 2007. View at Publisher · View at Google Scholar · View at Scopus
  29. X. Ji, T. Liu, Y. Sun, and H. Su, “Stability analysis and controller synthesis for discrete linear time-delay systems with state saturation nonlinearities,” International Journal of Systems Science, vol. 42, no. 3, pp. 397–406, 2011. View at Publisher · View at Google Scholar · View at Scopus
  30. Y. He, Q. G. Wang, C. Lin, and M. Wu, “Delay-range-dependent stability for systems with time-varying delay,” Automatica, vol. 43, no. 2, pp. 371–376, 2007. View at Publisher · View at Google Scholar · View at Scopus
  31. J. Qiu, G. Feng, and J. Yang, “Improved delay-dependent H∞ filtering design for discrete-time polytopic linear delay systems,” IEEE Transactions on Circuits and Systems II, vol. 55, no. 2, pp. 178–182, 2008. View at Publisher · View at Google Scholar · View at Scopus
  32. L. Xie, M. Fu, and C. E. de Souza, “H∞ control and quadratic stabilization of systems with parameter uncertainty via output feedback,” IEEE Transactions on Automatic Control, vol. 37, no. 8, pp. 1253–1256, 1992. View at Publisher · View at Google Scholar · View at Scopus
  33. F. Yang and Y. S. Hung, “Robust mixed H2/H∞ filtering with regional pole assignment for uncertain discrete-time systems,” IEEE Transactions on Circuits and Systems I, vol. 49, no. 8, pp. 1236–1241, 2002. View at Publisher · View at Google Scholar · View at Scopus
  34. S. Xu, J. Lam, Z. Lin, and K. Galkowski, “Positive real control for uncertain two-dimensional systems,” IEEE Transactions on Circuits and Systems I, vol. 49, no. 11, pp. 1659–1666, 2002. View at Publisher · View at Google Scholar · View at Scopus
  35. F. Yang, Z. Wang, Y. S. Hung, and M. Gani, “H∞ control for networked systems with random communication delays,” IEEE Transactions on Automatic Control, vol. 51, no. 3, pp. 511–518, 2006. View at Publisher · View at Google Scholar · View at Scopus
  36. X. He, Z. Wang, and D. Zhou, “Robust H∞ filtering for networked systems with multiple state delays,” International Journal of Control, vol. 80, no. 8, pp. 1217–1232, 2007. View at Publisher · View at Google Scholar · View at Scopus
  37. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, SIAM, Philadelphia, PA, USA, 1994.
  38. P. Gahinet, A. Nemirovski, A. J. Laub, and M. Chilali, LMI Control Toolbox-for Use With Matlab, The MATH Works, Natic, Mass, USA, 1995.